Alex (kaberett) wrote in vaginapagina,
Alex
kaberett
vaginapagina

Anonymous post: birth control and pregnancy concerns

Greetings, fellow Superstars! As you probably know, from time to time the VP Team makes posts on behalf of people who wish to remain anonymous or who do not have LJ accounts. This is one such post. Thanks in advance for your helpful comments. :)

P.S. For more info on anonymous posts, see our instructions on how to make them!

--alex
for the VP Team
contact_vp


I am on birth control and I have been for 3 months now , I have taken each pill on time whenever I had to take them , My boyfriend and I have been having sex with a condom still because we dont want to risk anything , the condom has never broke I dont think. But I have been feeling bloated lately and a little tired , I was wondering could this be pregnancy signs or is it just the estrogen in the pills having an effect on my body?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments